# SDR DALA2022081005462

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2354711) DURING INSPECTION FOUND CORROSION ALONG OF FLOORBEAMS 312,328 AND 344 AT W1 AREA. FLOORBEAM 312 WAS REPAIR PER. B737-800 SRM 53-10-51-2R REPAIR 17.
